# SDR DALA12008155635

- Difficulty date: September 17, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 53,815 hours, 18,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR POWER TRIGGER MECHANISM AJUSTING STUD SPRING CLIP NOT INSTALLED.   L1 DOOR POWER TRIGGER MECHANISM ADJUSTING STUD SPRING CLIP REPLACED IAW AMM 52-11-32.
